Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Isochromatic lines and dynamic punching of a stressed elastic plate


Authors: D. W. Barclay, R. J. Tait and T. B. Moodie
Journal: Quart. Appl. Math. 44 (1987), 757-772
DOI: https://doi.org/10.1090/qam/99614
MathSciNet review: QAM99614
Full-text PDF Free Access

Abstract | References | Additional Information

Abstract: Diagrams of the developing isochromatic curve patterns associated with the dynamic stress field of a normally impacted isotropic plate under uniaxial tension are computed to show the accompanying wave fronts and zones of stress when plugging occurs.


References [Enhancements On Off] (What's this?)

  • [1] D. W. Barclay, T. B. Moodie, and J. B. Haddow, Analysis of unloading waves from a suddenly punched hole in an axially loaded elastic plate, Wave Motion 3 (No. 1), 105-113 (1981)
  • [2] Julius Miklowitz, Plane-stress unloading waves emanating from a suddenly punched hole in a stretched elastic plate, J. Appl. Mech. 27 (1960), 165–171. MR 0110311
  • [3] G. N. Savin, Stress concentration around holes, Translated by Eugene Gros; translation edited by W. Johnson, International Series of Monographs in Aeronautics and Astronautics. Division I: Solid and Structural Mechanics, V. 1. Pergamon Press, New York-Oxford-London-Paris, 1961. MR 0126979
  • [4] Kenny S. Crump, Numerical inversion of Laplace transforms using a Fourier series approximation, J. Assoc. Comput. Mach. 23 (1976), no. 1, 89–96. MR 0436552, https://doi.org/10.1145/321921.321931
  • [5] J. B. Haddow and A. Mioduchowski, Waves from suddenly punched hole in plate subjected to uniaxial tension field, J. Appl. Mech. 46, 873-877 (1979)
  • [6] E. Monch and R. Loreck, Application of plane photoplastic experiments, Symposium on photoelasticity (M. M. Frocht, ed.), Macmillan, New York, 1963


Additional Information

DOI: https://doi.org/10.1090/qam/99614
Article copyright: © Copyright 1987 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website